# SDR USAA000662

- Difficulty date: May 1, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 50,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED .875 INCH BY .875 INCH, BS 1525, 0BL SKIN.  INSTALLED DOUBLER PER EA 67081.  (M)
